Hard scar tissue after Artefill removal. Any suggestions?
Doctor Answers 4
Steroid Injection for Scar Tissue
I'm sorry to hear about what happened, but don't worry! The scar tissue that you atalking about should not be very difficult to soften. Injections of Kenalog, combined with 5FU and possibly Dexamethasone will certainly help. Your doctor will determine exactly what he or she wants to inject when they evaluate your lips. Make sure that you go to an experienced injection specialist because too much steroids can create indentations. Hope that helps!
Is there anyway to place a photo on the site?
Removing Artefill from the face
Kenalog IIT can help resolve some of your issues. It would be appropriate to determine if there is continued granuloma reaction before treatment.
You might also like...
Artefill in Italy
I hope that helps.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.